# SDR SWAA2019092337085

- Difficulty date: September 18, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 64,564 hours, 37,920 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR R1 SERVICE DOOR OUT OF ALIGNMENT.  RESECURED FWD SERVICE DOOR SLIDE IAW AMM.
